Previous |  Up |  Next


operad; Koszulity; minimal model
In [8] we studied Koszulity of a family ${t\mathcal{A}\it ss}^n_d$ of operads depending on a natural number $n \in \mathbb{N}$ and on the degree $d \in \mathbb{Z}$ of the generating operation. While we proved that, for $n \le 7$, the operad ${t\mathcal{A}\it ss}^n_d$ is Koszul if and only if $d$ is even, and while it follows from [4] that ${t\mathcal{A}\it ss}^n_d$ is Koszul for $d$ even and arbitrary $n$, the (non)Koszulity of ${t\mathcal{A}\it ss}^n_d$ for $d$ odd and $n \ge 8$ remains an open problem. In this note we describe some related numerical experiments, and formulate a conjecture suggested by the results of these computations.
[1] Getzler, E., Jones, J. D. S.: Operads, homotopy algebra, and iterated integrals for double loop spaces. Preprint hep-th/9403055, March 1994.
[2] Ginzburg, V., Kapranov, M. M.: Koszul duality for operads. Duke Math. J. 76 (1) (1994), 203–272. DOI 10.1215/S0012-7094-94-07608-4 | MR 1301191 | Zbl 0855.18006
[3] Hanlon, P., Wachs, M. L.: On Lie $k$-algebras. Adv. Math. 113 (1995), 206–236. DOI 10.1006/aima.1995.1038 | MR 1337108 | Zbl 0844.17001
[4] Hoffbeck, E.: A Poincaré–Birkhoff–Witt criterion for Koszul operads. Manuscripta Math. 131 (1–2) (2010), 87–110. DOI 10.1007/s00229-009-0303-2 | MR 2574993 | Zbl 1207.18009
[5] Markl, M.: A cohomology theory for $A(m)$-algebras and applications. J. Pure Appl. Algebra 83 (1992), 141–175. DOI 10.1016/0022-4049(92)90160-H | MR 1191090 | Zbl 0801.55004
[6] Markl, M.: Models for operads. Comm. Algebra 24 (4) (1996), 1471–1500. DOI 10.1080/00927879608825647 | MR 1380606 | Zbl 0848.18003
[7] Markl, M.: Intrinsic brackets and the ${L_\infty }$-deformation theory of bialgebras. J. Homotopy Relat. Struct. 5 (1) (2010), 177–212. MR 2812919
[8] Markl, M., Remm, E.: (Non–)Koszulness of operads for n-ary algebras, galgalim and other curiosities. Preprint arXiv:0907.1505.
[9] Markl, M., Shnider, S., Stasheff, J. D.: Operads in Algebra, Topology and Physics. Math. Surveys Monogr., vol. 96, Amer. Math. Soc., Providence, RI, 2002. MR 1898414 | Zbl 1017.18001
Partner of
EuDML logo